# SDR DALA2017051003726

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE BS 974 BETWEEN LONGERONS 24L - 29R IN THE AFT CARGO BAY.  THE FRAME ANGLE WAS REPLACED IAW SRM 53-20-07-01-3, AND DWG 9958215, REV AM.
